# SDR SIMA0205

- Difficulty date: January 20, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 3300 · Lighting System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PWM - FLT 4495 - FLIGHT ATTENDANT REPORTED SMOKE SMELL FROM ROW 9.  MAINTENANCE INSPECTED SOCKETS WHILE AIRCRAFT HAD POWER APPLIED.  NO SMOKE SMELL OR ARCING OR BURNING OF SOCKETS WAS OBSERVED.  WINDOW LIGHT FOR SEAT 10A WAS PUT ON MEL AT THIS TIME.  AIRCRAFT WAS PREVIOUSLY WAS INSPECTED WITH NO DEECTS NOTED.  MEL WAS CLEARED AND AIRCRAFT HAS BEEN RETURNED TO SERVICE.  (M)
